# SDR DALA2024053105704

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0368278) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500G-500F CRACKED. R/H FLOOR BAFFLE STA 500G WAS REMOVED, LATER A NEW ONE WAS INSTALLED PER B737 SRM 51-40-02-OG.
